RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2016, Volume 2, Issue 1, Pages 208–226 (Mi ejm7)  

On rigid plane curves

Viktor S. Kulikova, Eugenii Shustinb

a Steklov Mathematical Institute, 8 Gubkina Str., 119991, Moscow, Russia
b School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00160
15-01-02158
Ministry of Education and Science of the Russian Federation 5-100
German–Israeli Foundation 1174-197.6/2011
The first author has been supported by grants of RFBR 14-01-00160 and 15-01-02158, and by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, AG Laboratory. The second author has been supported by the Hermann–Minkowski–Minerva Center for Geometry at the Tel Aviv University and by the German–Israeli Foundation Grant No. 1174-197.6/2011. Main ideas behind this work have appeared during the visit of the second author to the Higher School of Economics (Moscow). We are grateful to these institutions for support and excellent working conditions.


DOI: https://doi.org/10.1007/s40879-015-0062-4


Bibliographic databases:

ArXiv: 1501.03777
Document Type: Article
Received: 22.01.2015
Revised: 16.06.2015
Accepted:26.06.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019